Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 383294, 11 pages
http://dx.doi.org/10.1155/2011/383294
Research Article

Positive Solutions of Sturm-Liouville Boundary Value Problems in Presence of Upper and Lower Solutions

1Department of Foundation Courses, Beijing Union University, Beijing 100101, China
2Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 17 May 2011; Revised 3 September 2011; Accepted 4 September 2011

Academic Editor: A. M. El-Sayed

Copyright © 2011 Li Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Zhang, Xiankai Huang, and Weigao Ge, “Positive Solutions of Sturm-Liouville Boundary Value Problems in Presence of Upper and Lower Solutions,” International Journal of Differential Equations, vol. 2011, Article ID 383294, 11 pages, 2011. https://doi.org/10.1155/2011/383294.